# SDR VNAA2020080511101

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 22,074 hours, 16,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN AFT ROWS WHEN AC POWER APPLIED - INSPECTED AFT EQUIP. BAY , AND CAB LIGHTING, CYCLED AC POWER FROM CAT AND APU , AND CYC RH PACK NO DEFECTS NOTED SMELL NOT PRESENT. GVI NO DEFECTS NOTED
